| Model Number |
G126 |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
Arrhythmia (1721)
| Date of Event |
12/31/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) delivered appropriate anti-tachycardia pacing (atp) and shock therapy for a ventricular arrhythmia episode, however it was stated that this accelerated the rhythm.It was noted that the rhythm ended by its own.Technical services (ts) reviewed and provide troubleshooting options, as well as recommended to have a defibrillation threshold (dft) test.This device remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
Updated f10: impact codes according to additional information received from the field.If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillator (crt-d) delivered appropriate anti-tachycardia pacing (atp) and shock therapy for a ventricular arrhythmia episode, however it was stated that this accelerated the rhythm.It was noted that the rhythm ended by its own.Technical services (ts) reviewed and provide troubleshooting options, as well as recommended to have a defibrillation threshold (dft) test.This device remains in service.No adverse patient effects were reported.Additional information was received from the field stating defibrillation threshold (dft) test were performed with successful outcomes and reprograming was performed.No adverse patient effects were reported.